期刊文献+
共找到22篇文章
< 1 2 >
每页显示 20 50 100
FREUD-BUTZER-HAHN TYPE QUANTITATIVE THEOREMS FOR PROBABILISTIC REPRESENTATIONS OF(C_0)OPERATOR SEMIGROUPS 被引量:1
1
作者 Chen Wenzhong (Xiamen University China)Zhou Mi (Xiamen Fisheries College,China) 《Analysis in Theory and Applications》 1993年第3期1-8,共8页
In this paper,we shall exploit the Freud method in the Classical operator approximation theory to im- prove known quantitative estimalions with an emphasis on Calculah' on the generic constants.
关键词 Th FREUD-BUTZER-HAHN TYPE QUANTITATIVE THEOREMS FOR PROBABILISTIC REPRESENTATIONS OF C0)operator semigroupS
下载PDF
Application Of Jessen's Type Inequality For Positive C0-Semigroup Of Operators
2
作者 Gul I Hina Aslam Matloob Anwar 《Journal of Statistical Science and Application》 2015年第4期122-129,共8页
Recently in [4], the Jessen's type inequality for normalized positive C0-semigroups is obtained. In this note, we present few results of this inequality, yielding Holder's Type and Minkowski's type inequalities for... Recently in [4], the Jessen's type inequality for normalized positive C0-semigroups is obtained. In this note, we present few results of this inequality, yielding Holder's Type and Minkowski's type inequalities for corresponding semigroup. Moreover, a Dresher's type inequality for two-parameter family of means, is also proved. 展开更多
关键词 Mean inequalities Positive semigroup of operators HOlder's Type Inequality Minkowski's TypeInequality Dresher's Type Inequality.
下载PDF
Infinite Dimensional Compound Operator Equation in Hilbert Space
3
作者 柏灵 王克 《Northeastern Mathematical Journal》 CSCD 2005年第1期95-104,共10页
In this article, we consider compound matrices and compound operator equations in a Hilbert space. First, we recall some concepts and main results introduced by Muldowney and by Roger Temam. After that we establish th... In this article, we consider compound matrices and compound operator equations in a Hilbert space. First, we recall some concepts and main results introduced by Muldowney and by Roger Temam. After that we establish the rule of compound matrices in a Hilbert space, and obtain the expression of solution to a compound operator equation by using the method of operator semigroup. Our brief results generalize the corresponding results in a finite space. 展开更多
关键词 exterior product multilinear operator compound equation operator semigroup
下载PDF
Some properties of Riesz potential associated with Schrdinger operator 被引量:5
4
作者 JIANG Yin-sheng 《Applied Mathematics(A Journal of Chinese Universities)》 SCIE CSCD 2012年第1期59-68,共10页
Let L = --△ + Ⅴ be the SchrSdinger operator on Rd, d ≥ 3, where A is the Laplacian on Rd and V ≠ 0 is a nonnegative function satisfying the reverse HSlder inequality. In this article, the author investigates some... Let L = --△ + Ⅴ be the SchrSdinger operator on Rd, d ≥ 3, where A is the Laplacian on Rd and V ≠ 0 is a nonnegative function satisfying the reverse HSlder inequality. In this article, the author investigates some properties of the Riesz potential IaL associated with L on the Campanato-type spaces ∧Lβ and the Hardy-type spaces HLP. 展开更多
关键词 Schroedinger operator Riesz potential semigroup operator.
下载PDF
SPECTRA OF COMPOSITION GROUPS ON THE WEIGHTED DIRICHLET SPACE OF THE UPPER HALF-PLANE
5
作者 M.O.AGWANG J.O.BONYO 《Acta Mathematica Scientia》 SCIE CSCD 2020年第6期1739-1752,共14页
We prove that the group of weighted composition operators induced by continuous automorphism groups of the upper half plane U is strongly continuous on the weighted Dirichlet space of U,Dα(U).Further,we investigate w... We prove that the group of weighted composition operators induced by continuous automorphism groups of the upper half plane U is strongly continuous on the weighted Dirichlet space of U,Dα(U).Further,we investigate when they are isometries on Dα(U).In each case,we determine the semigroup properties while in the case that the induced composition group is an isometry,we apply similarity theory to determine the spectral properties of the group. 展开更多
关键词 one-parameter semigroup composition operator semigroups strong continuity infinitesimal generator SPECTRA
下载PDF
EXISTENCE AND REGULARITY OF SOLUTIONS TO MODEL FOR LIQUID MIXTURE OF ^3HE-^4HE 被引量:4
6
作者 罗宏 蒲志林 《Acta Mathematica Scientia》 SCIE CSCD 2012年第6期2161-2175,共15页
Existence and regularity of solutions to model for liquid mixture of 3He-4He is considered in this paper. First, it is proved that this system possesses a unique global weak solution in H^1 (Ω, C ×R) by using ... Existence and regularity of solutions to model for liquid mixture of 3He-4He is considered in this paper. First, it is proved that this system possesses a unique global weak solution in H^1 (Ω, C ×R) by using Galerkin method. Secondly, by using an iteration procedure, regularity estimates for the linear semigroups, it is proved that the model for liquid mixture of 3He-4He has a unique solution in H^k(Ω, C × R) for all k ≥ 1. 展开更多
关键词 EXISTENCE UNIQUENESS REGULARITY semigroup of operator liquid mixture of ^3He_^4He
下载PDF
EXISTENCE OF GLOBAL ATTRACTORS FOR A NONLINEAR EVOLUTION EQUATION IN SOBOLEV SPACE H^k 被引量:2
7
作者 张引娣 李开泰 《Acta Mathematica Scientia》 SCIE CSCD 2009年第5期1165-1172,共8页
In this paper we prove that the initial-boundary value problem for the nonlinear evolution equation ut = △u + λu - u^3 possesses a global attractor in Sobolev space H^k for all k≥0, which attracts any bounded doma... In this paper we prove that the initial-boundary value problem for the nonlinear evolution equation ut = △u + λu - u^3 possesses a global attractor in Sobolev space H^k for all k≥0, which attracts any bounded domain of H^k(Ω) in the H^k-norm. This result is established by using an iteration technique and regularity estimates for linear semigroup of operator, which extends the classical result from the case k ∈ [0, 1] to the case k∈ [0, ∞). 展开更多
关键词 semigroup of operator global attractor evolution equation regularity of attractor
下载PDF
COMPLEX WIENER-ITO CHAOS DECOMPOSITION REVISITED
8
作者 Yong CHEN Yong UU 《Acta Mathematica Scientia》 SCIE CSCD 2019年第3期797-818,共22页
In this article, some properties of complex Wiener-It? multiple integrals and complex Ornstein-Uhlenbeck operators and semigroups are obtained. Those include Stroock’s formula, Hu-Meyer formula, Clark-Ocone formula, ... In this article, some properties of complex Wiener-It? multiple integrals and complex Ornstein-Uhlenbeck operators and semigroups are obtained. Those include Stroock’s formula, Hu-Meyer formula, Clark-Ocone formula, and the hypercontractivity of complex Ornstein-Uhlenbeck semigroups. As an application, several expansions of the fourth moments of complex Wiener-It? multiple integrals are given. 展开更多
关键词 Complex Hermite polynomials complex Gaussian isonormal processes complex Wiener-Ito Multiple Integrals complex Ornstein-Uhlenbeck operators and semigroups
下载PDF
PERTURBED NONLINEAR EVOLUTION INCLUSIONS IN BANACH SPACES
9
作者 薛星美 宋国柱 《Acta Mathematica Scientia》 SCIE CSCD 1995年第2期189-195,共7页
In this paper we discuss tLhe existence results of the integral solutions to nonlinear evolution inclusion: u' (t) ∈ Au(t) +F(t,u(t)), where A is m-dissipative and F is a set valued map in separable Banach spaces... In this paper we discuss tLhe existence results of the integral solutions to nonlinear evolution inclusion: u' (t) ∈ Au(t) +F(t,u(t)), where A is m-dissipative and F is a set valued map in separable Banach spaces, and extend the relative results in references. 展开更多
关键词 nonlinear evolution inclusion m-dissipative operator. equicontinuous semigroup integral solution Hausdorff measure Kamke function
下载PDF
ABSTRACT CAPACITY OF REGIONS AND COMPACT EMBEDDING WITH APPLICATIONS
10
作者 Veli Shakhmurov 《Acta Mathematica Scientia》 SCIE CSCD 2011年第1期49-67,共19页
The weighted Sobolev-Lions type spaces W pl,γ(Ω; E0, E) = W pl,γ(Ω; E) ∩ Lp,γ (Ω; E0) are studied, where E0, E are two Banach spaces and E0 is continuously and densely embedded on E. A new concept of capa... The weighted Sobolev-Lions type spaces W pl,γ(Ω; E0, E) = W pl,γ(Ω; E) ∩ Lp,γ (Ω; E0) are studied, where E0, E are two Banach spaces and E0 is continuously and densely embedded on E. A new concept of capacity of region Ω ∈ Rn in W pl,γ(; E0, E) is introduced. Several conditions in terms of capacity of region Ω and interpolations of E0 and E are found such that ensure the continuity and compactness of embedding operators. In particular, the most regular class of interpolation spaces Eα between E0 and E, depending of α and l, are found such that mixed differential operators Dα are bounded and compact from W pl,γ(Ω; E0, E) to Eα-valued Lp,γ spaces. In applications, the maximal regularity for differential-operator equations with parameters are studied. 展开更多
关键词 Capacity of regions embedding theorems Banach-valued function spaces differential-operator equations semigroups of operators operator-valued Fourier multipliers interpolation of Banach spaces
下载PDF
Existence and uniqueness results for mild solutions of random impulsive abstract neutral partial differential equation over real axis
11
作者 P Indhumathi A Leelamani 《Applied Mathematics(A Journal of Chinese Universities)》 SCIE CSCD 2018年第1期71-87,共17页
In this paper, we discuss the existence and uniqueness of mild solutions of random impulsive abstract neutral partial differential equations in a real separable Hilbert space. The results are obtained by using Leray-S... In this paper, we discuss the existence and uniqueness of mild solutions of random impulsive abstract neutral partial differential equations in a real separable Hilbert space. The results are obtained by using Leray-Schauder Alternative and Banach Contraction Principle.Finally an example is given to illustrate our problem. 展开更多
关键词 neutral equation Leray Schauder Alternative Banach Contraction Principle semigroup of linear operators
下载PDF
Relative locations of operated semigroups subwords in free and Motzkin words
12
作者 Shanghua ZHENG LI GUO 《Frontiers of Mathematics in China》 SCIE CSCD 2015年第5期1243-1261,共19页
Bracketed words are basic structures both in mathematics (such as Rota-Baxter algebras) and mathematical physics (such as rooted trees) where the locations of the substructures are important. In this paper, we giv... Bracketed words are basic structures both in mathematics (such as Rota-Baxter algebras) and mathematical physics (such as rooted trees) where the locations of the substructures are important. In this paper, we give the classification of the relative locations of two bracketed subwords of a bracketed word in an operated semigroup into the separated, nested, and intersecting cases. We achieve this by establishing a correspondence between relative locations of bracketed words and those of words by applying the concept of Motzkin words which are the algebraic forms of Motzkin paths. 展开更多
关键词 Bracketed word relative location operated semigroup Motzkinword Motzkin path rooted tree
原文传递
Distances between Elements of a Semigroup and Estimates for Derivatives
13
作者 Zohra BENDOUAD Isabelle CHALENDAR +1 位作者 Jean ESTERLE Jonathan R.PARTINGTON 《Acta Mathematica Sinica,English Series》 SCIE CSCD 2010年第12期2239-2254,共16页
This paper is concerned first with the behaviour of differences T(t) - T(s) near the origin, where (T(t)) is a semigroup of operators on a Banach space, defined either on the positive real line or a sector in ... This paper is concerned first with the behaviour of differences T(t) - T(s) near the origin, where (T(t)) is a semigroup of operators on a Banach space, defined either on the positive real line or a sector in the right half-plane (in which case it is assumed analytic). For the non-quasinilpotent case extensions of results in the published literature are provided, with best possible constants; in the case of quasinilpotent semigroups on the half-plane, it is shown that, in general, differences such as T(t) -T(2t) have norm approaching 2 near the origin. The techniques given enable one to derive estimates of other functions of the generator of the semigroup; in particular, conditions are given on the derivatives near the origin to guarantee that the semigroup generates a unital algebra and has bounded generator. 展开更多
关键词 semigroup of operators analytic semigroup Banach algebras non-quasinilpotent quasinilpotent
原文传递
TENSOR PRODUCT OF SEMIGROUPSAND THE EQUATION AC-CB=Q
14
作者 WANGSHENGWANG I.ERDELYI 《Chinese Annals of Mathematics,Series B》 SCIE CSCD 1995年第2期267-278,共12页
Properties for tensor products of semigroups are considered and the solutions of the equationAC - CB = Q are discussed. Results obtained in this paper considerably generalize thoseobtained in [9].
关键词 Tensor product semigroup of operator Complex Banach space.
原文传递
Carleson measures, BMO spaces and balayages associated to Schrdinger operators
15
作者 CHEN Peng DUONG XuanThinh +2 位作者 LI Ji SONG Liang YAN LiXin 《Science China Mathematics》 SCIE CSCD 2017年第11期2077-2092,共16页
Let L be a Schrdinger operator of the form L =-? + V acting on L^2(R^n), n≥3, where the nonnegative potential V belongs to the reverse Hlder class B_q for some q≥n. Let BMO_L(R^n) denote the BMO space associated to ... Let L be a Schrdinger operator of the form L =-? + V acting on L^2(R^n), n≥3, where the nonnegative potential V belongs to the reverse Hlder class B_q for some q≥n. Let BMO_L(R^n) denote the BMO space associated to the Schrdinger operator L on R^n. In this article, we show that for every f ∈ BMO_L(R^n) with compact support, then there exist g ∈ L~∞(R^n) and a finite Carleson measure μ such that f(x) = g(x) + S_(μ,P)(x) with ∥g∥∞ + |||μ|||c≤ C∥f∥BMO_L(R^n), where S_(μ,P)=∫(R_+^(n+1))Pt(x,y)dμ(y, t),and Pt(x, y) is the kernel of the Poisson semigroup {e-^(t(L)^(1/2))}t>0 on L^2(R^n). Conversely, if μ is a Carleson measure, then S_(μ,P) belongs to the space BMO_L(R^n). This extends the result for the classical John-Nirenberg BMO space by Carleson(1976)(see also Garnett and Jones(1982), Uchiyama(1980) and Wilson(1988)) to the BMO setting associated to Schrdinger operators. 展开更多
关键词 BMO space Carleson measure balayage Poisson semigroup the reverse Holder class Schrodinger operators
原文传递
The Existence of Global Attractors for 2D Navier-Stokes Equations in H^k Spaces 被引量:2
16
作者 Yin Di ZHANG Ling Yu SONG Tian MA 《Acta Mathematica Sinica,English Series》 SCIE CSCD 2009年第1期51-58,共8页
In this paper, we prove that the 2D Navier-Stokes equations possess a global attractor in Hk(Ω,R2) for any k ≥ 1, which attracts any bounded set of Hk(Ω,R2) in the H^k-norm. The result is established by means o... In this paper, we prove that the 2D Navier-Stokes equations possess a global attractor in Hk(Ω,R2) for any k ≥ 1, which attracts any bounded set of Hk(Ω,R2) in the H^k-norm. The result is established by means of an iteration technique and regularity estimates for the linear semigroup of operator, together with a classical existence theorem of global attractor. This extends Ma, Wang and Zhong's conclusion. 展开更多
关键词 Navier-Stokes equations semigroup of operator global attractor regularity of attractor
原文传递
Stability for a competing system of hierarchical age-structured populations 被引量:1
17
作者 Ze-Rong He Nan Zhou 《International Journal of Biomathematics》 SCIE 2020年第7期325-345,共21页
In this paper,we are concerned with the stability for a model in the form of system of integro-partial differential equations,which governs the evolution of two competing age-structured populations.The age-specified e... In this paper,we are concerned with the stability for a model in the form of system of integro-partial differential equations,which governs the evolution of two competing age-structured populations.The age-specified environment is incorporated in the vital rates,which displays the hierarchy of ages.By a non-zero fixed-point result,we show the existence of positive equilibria.Some conditions for the stability of steady states are derived by means of semigroup method.Furthermore,numerical experiments are also presented. 展开更多
关键词 Dominance rank population system EQUILIBRIA STABILITY semigroup of linear operators
原文传递
Approximate Controllability of Neutral Functional Differential Systems with State-Dependent Delay 被引量:1
18
作者 Xianlong FU Jialin ZHANG 《Chinese Annals of Mathematics,Series B》 SCIE CSCD 2016年第2期291-308,共18页
This paper deals with the approximate controllability of semilinear neutral functional differential systems with state-dependent delay. The fractional power theory and α-norm are used to discuss the problem so that t... This paper deals with the approximate controllability of semilinear neutral functional differential systems with state-dependent delay. The fractional power theory and α-norm are used to discuss the problem so that the obtained results can apply to the systems involving derivatives of spatial variables. By methods of functional analysis and semigroup theory, sufficient conditions of approximate controllability are formulated and proved. Finally, an example is provided to illustrate the applications of the obtained results. 展开更多
关键词 Approximate controllability Neutral functional differential system State-dependent delay Analytic semigroup Fractional power operator
原文传递
Existence and Regularity of Solution of the Liquid^(4)He Model Coupling with an Applied Magnetic Field
19
作者 Chen PENG 《Acta Mathematicae Applicatae Sinica》 SCIE CSCD 2022年第2期497-511,共15页
In this paper,we derive a time-dependent Ginzburg-Landau model for liquid^(4)He coupling with an applied magnetic field basing on the Le Chatlier principle.We also obtain the existence and uniqueness of global weak so... In this paper,we derive a time-dependent Ginzburg-Landau model for liquid^(4)He coupling with an applied magnetic field basing on the Le Chatlier principle.We also obtain the existence and uniqueness of global weak solution for this model.In addition,by utilizing the regularity estimates for linear semigroup,we prove that the model possesses a global classical solution. 展开更多
关键词 Ginzburg-Landau model liquid^(4)He EXISTENCE UNIQUENESS REGULARITY semigroup of operator
原文传递
THE ABSTRACT CAUCHY PROBLEM AND A GENERALIZATION OF THE LUMER-PHILLIPS THEOREM 被引量:6
20
作者 LI YANGRONG 《Chinese Annals of Mathematics,Series B》 SCIE CSCD 1998年第3期349-358,共10页
For injective, bounded operator C on a Banach space X , the author defines the C -dissipative operator, and then gives Lumer-Phillips characterizations of the generators of quasi-contractive C -semigro... For injective, bounded operator C on a Banach space X , the author defines the C -dissipative operator, and then gives Lumer-Phillips characterizations of the generators of quasi-contractive C -semigroups, where a C -semigroup T(·) is quasi-contractive if ‖T(t)x‖‖Cx‖ for all t0 and x∈X . This kind of generators guarantee that the associate abstract Cauchy problem u′(t,x)=Au(t,x) has a unique nonincreasing solution when the initial data is in C(D(A)) (here D(A) is the domain of A ). Also, the generators of quasi isometric C -semigroups are characterized. 展开更多
关键词 semigroups of operators C-semigroupS Dissipative operators Abstract Cauchy problems
全文增补中
上一页 1 2 下一页 到第
使用帮助 返回顶部